
Please use this identifier to cite or link to this item:
http://hdl.handle.net/123456789/3015
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Gongopadhyay, Krishnendu | - |
dc.date.accessioned | 2020-12-11T05:45:38Z | - |
dc.date.available | 2020-12-11T05:45:38Z | - |
dc.date.issued | 2013 | - |
dc.identifier.citation | Proceedings of the American Mathematical Society, 141(3), pp.1017-1027. | en_US |
dc.identifier.other | https://doi.org/10.1090/S0002-9939-2012-11422-4 | - |
dc.identifier.uri | https://www.ams.org/journals/proc/2013-141-03/S0002-9939-2012-11422-4/home.html | - |
dc.identifier.uri | http://hdl.handle.net/123456789/3015 | - |
dc.description.abstract | Let ℍ3F denote the three dimensional hyperbolic space over F, where F denotes either the complex numbers C or the quaternions ℍ. We offer an algebraic characterization of isometries of 3F. | en_US |
dc.language.iso | en | en_US |
dc.publisher | American Mathematical Society | en_US |
dc.subject | Hyperbolic space | en_US |
dc.subject | Complex numbers | en_US |
dc.subject | Isometries | en_US |
dc.title | Algebraic characterization of isometries of the complex and the quaternionic hyperbolic 3-spaces | en_US |
dc.type | Article | en_US |
Appears in Collections: | Research Articles |
Files in This Item:
File | Description | Size | Format | |
---|---|---|---|---|
Need to add pdf.odt | 8.63 kB | OpenDocument Text | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.